# SDR CAL950726

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 996
- Part time: 65,802 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND WEB CORRODED AT RT LAV, STATION 996.  THE SURFACE CORROSION WAS REMOVED.  A NEW WEB AND SKIN CLIP WERE INSTALLED IAW ECRA 653C249.  (M)
